MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; MONOPOLAR CAUTERY INSTRUMENT

INTUITIVE SURGICAL, INC ENDOWRIST SP; MONOPOLAR CAUTERY INSTRUMENT
Model Number 430007-57
Medical Device Problem Codes Break (1069); Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive the single port monopolar curved scissors instrument to perform failure analysis (fa).Fa was able to confirm/reproduce the reported complaint.For clarification, the instrument was found to have a cracked tube adapter.The tip accessory was not returned with the instrument.No other bent components were observed.Additional observations not reported by site: the instrument was found to have thermal damage inside the tube adapter.The instrument was found to have broken electrical contacts.The two broken pieces, each measuring approximately 4.518mm x 0.813mm in sizes, were not returned with the instrument.Due to the broken electrical contacts, detached fragments were observed that were not returned with the instrument.The probable root cause of a damaged tube adapter is attributed to either tip accessory installation issues or damage during use.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, a single port monopolar curved scissors instrument tip was bent.The procedure was completed with no reported injury.Intuitive surgical, inc.(isi) contacted the customer and obtained the following information: the damage did not occur inside the patient; therefore, no fragments fell into the patient.There have been no reports of any post-surgical complications.

Brand Name
ENDOWRIST SP
Common Device Name
MONOPOLAR CAUTERY INSTRUMENT
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25512103
Report Number2955842-2026-28521
Device Sequence Number18779589
Product Code NAY
UDI-Device Identifier00886874114315
UDI-Public(01)00886874114315(10)K10230607
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430007-57
Device Catalogue Number430007
Device Lot NumberK10230607 0010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2026
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown